# SDR USAA920081863

- Difficulty date: September 27, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6062496.  CORROSION ON SUPPORT FRAME BETWEEN FR69 TO FR70, S24L, Y1732.  REPLACED SUPPORT FRAME BETWEEN FR69 TO FR70, S24L, Y1732.  IAW A320 SRM 51-72-11 AND AIRBUS DRAWING NR D53470100.
